# SDR CALA2022110203008

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 73,165 hours, 29,380 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR UPPER PANEL PRODUCED INDICATIONS OF WATER INGRESS D URING THERMOGRAPHY INSPECTION. INDICATION LOCATION IS 15.5 IN FR OM INBD EDGE AND 24.5IN FWD OF THE T/E. 1 IN WIDTH BY 1.5 IN LEN GTH. GENERATED AT HAECO LCQ PER NR 9298182 (32182) BY V061690. {EA 5520-01462} CUT OUT OUTER SKIN AND CORE ON RH ELEVATOR 15.5 IN FROM I/B AND 24.5 IN FWD OF T/E 1.6 IN DIA ZONE 1 AND APPLIED REPAIR IAW A320 SRM 55-21-11-300-005. CATEGORY A REPAIR. ACP BY V061767 INSP BY V061751.
